This article is cited in 1 scientific paper (total in 1 paper)
Scalarization of stationary semiclassical problems for systems of equations and its application in plasma physics
A. Yu. Anikinabc, S. Yu. Dobrokhotovab, A. I. Klevinab, B. Tirozzid
a Ishlinskii Institute for Problems in Mechanics, RAS, Moscow,
b Moscow Institute of Physics and Technology, Dolgoprudny, Moscow
c Bauman Moscow State Technical University, Moscow, Russia
d ENEA Centro Ricerche di Frascati, Frascati (Roma), Italy
We propose a method for determining asymptotic solutions of stationary problems for pencils of differential (and pseudodifferential) operators whose symbol is a self-adjoint matrix. We show that in the case of constant multiplicity, the problem of constructing asymptotic solutions corresponding to a distinguished eigenvalue (called an effective Hamiltonian, term, or mode) reduces to studying objects related only to the determinant of the principal matrix symbol and the eigenvector corresponding to a given (numerical) value of this effective Hamiltonian. As an example, we show that stationary solutions can be effectively calculated in the problem of plasma motion in a tokamak.
spectrum, semiclassical asymptotic behavior, plasma equation, tokamak.
|Russian Foundation for Basic Research
|This research is supported by the Russian Foundation
for Basic Research (Grant Nos. 14-01-00521 and 16-31-00339).
PDF file (622 kB)
Theoretical and Mathematical Physics, 2017, 193:3, 1761–1782
A. Yu. Anikin, S. Yu. Dobrokhotov, A. I. Klevin, B. Tirozzi, “Scalarization of stationary semiclassical problems for systems of equations and its application in plasma physics”, TMF, 193:3 (2017), 409–433; Theoret. and Math. Phys., 193:3 (2017), 1761–1782
Citation in format AMSBIB
\by A.~Yu.~Anikin, S.~Yu.~Dobrokhotov, A.~I.~Klevin, B.~Tirozzi
\paper Scalarization of stationary semiclassical problems for systems of equations and its application in plasma physics
\jour Theoret. and Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. Yu. Anikin, S. Yu. Dobrokhotov, A. I. Klevin, B. Tirozzi, “Gausian packets and beams with focal points in vector problems of plasma physics”, Theoret. and Math. Phys., 196:1 (2018), 1059–1081
|Number of views:|